# SDR AALA202302228966

- Difficulty date: February 16, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A320*
- Aircraft serial: 1666
- Aircraft time: 68,127 hours, 26,078 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO: CLIMBING THRU 12,000 FEET FLIGHT ATTENDANT REPORTED AN ARCING IN THE FORWARD GALLEY ABOVE COMPARTMENT 2 ALONG WITH AN ELECTRICAL BURNING SMELL. THE AIRCRAFT LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202302206615** MAINTENANCE FOUND THE CIRCUIT BREAKERS FOR THE FOR THE OVEN AND CHILLER TRIPPED. FURTHER INVESTIGATION REVEALED FORWARD GALLEY POWER CONTACTOR 17MC INOPERATIVE. IN ADDITION, TERMINAL BLOCK 2752VT WAS FOUND TO BE BURNT AND WIRES AT THE TERMINAL BLOCK TO BE DAMAGED. MAINTENANCE REPLACED TERMINAL BLOCK 2752VT, REPAIRED THE DAMAGED WIRES (AALA202302228966) AND REPLACED CONTACTOR 17MC (AALA202302225300) PER AMM 24-56-55 AND ESPM 20-33-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
